Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15933
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHuang, Hualin-
dc.contributor.authorVan Oystaeyen, Fred-
dc.contributor.authorYang, Yuping-
dc.contributor.authorZHANG, Yinhuo-
dc.date.accessioned2013-11-05T13:49:01Z-
dc.date.available2013-11-05T13:49:01Z-
dc.date.issued2014-
dc.identifier.citationJOURNAL OF PURE AND APPLIED ALGEBRA, 218 (2), p. 333-342-
dc.identifier.issn0022-4049-
dc.identifier.urihttp://hdl.handle.net/1942/15933-
dc.description.abstractIn this paper, we compute the Clebsch–Gordan formulae and the Green rings of connected pointed tensor categories of finite type.-
dc.description.sponsorshipThe research of Huang was partially supported by the SDNSF grant 2009ZRA01128 and the IIFSDU grant 2010TS021. The paper was written while Huang was visiting the University of Antwerp and he is very grateful for its hospitality. He acknowledges the Belgian FWO for the financial support which makes the visit possible.-
dc.language.isoen-
dc.subject.otherGreen ring; pointed tensor category, Clebsch-Gordan formulae-
dc.titleThe Green rings of pointed tensor categories of finite type-
dc.typeJournal Contribution-
dc.identifier.epage342-
dc.identifier.issue2-
dc.identifier.spage333-
dc.identifier.volume218-
local.bibliographicCitation.jcatA1-
dc.description.notesHuang, HL (reprint author), Shandong Univ, Sch Math, Jinan 250100, Peoples R China, hualin@sdu.edu.cn-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.identifier.isi000327288200014-
dc.identifier.urlhttp://dx.doi.org/10.1016/j.jpaa.2013.06.005-
item.fulltextWith Fulltext-
item.validationecoom 2014-
item.accessRightsOpen Access-
item.fullcitationHuang, Hualin; Van Oystaeyen, Fred; Yang, Yuping & ZHANG, Yinhuo (2014) The Green rings of pointed tensor categories of finite type. In: JOURNAL OF PURE AND APPLIED ALGEBRA, 218 (2), p. 333-342.-
crisitem.journal.issn0022-4049-
crisitem.journal.eissn1873-1376-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
The Green rings of pinted tensor categories of finite type (1).pdfpublished version393.1 kBAdobe PDFView/Open
Show simple item record

WEB OF SCIENCETM
Citations

10
checked on Jun 23, 2022

Page view(s)

88
checked on May 20, 2022

Download(s)

198
checked on May 20, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.